# SDR AALA201702229007

- Difficulty date: January 17, 2017
- Submitted: February 23, 2017
- Operation: Air carrier
- Aircraft: N675AW
- Make and model: Airbus A320-232
- Aircraft serial: 2405
- Aircraft time: 42,290 hours, 15,589 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367161400100
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON PASSENGER CABIN TOP LAYER OF FLOOR PANEL 242FF.  REPLACED THE FLOOR PANEL IAW SRM 53-02-00 AND IRM 9701 REVISION G.
